MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ASPIRE TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

BAUSCH + LOMB ENVISTA ASPIRE TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ETA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Eye Pain (4467)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was report that 1-day after implantation of an intraocular lens (iol) into the eye, the patient presented with high intraocular pressure (iop) and had pain.An anterior chamber tap was performed, the pressure came down the following day, and the patient has not reported any symptoms post-treatment.Additional information was requested but not received.This is lens #2 of 2 for this patient.Ref: (b)(4).
 
Additional Manufacturer Narrative
The device remains implanted.As a serial number for the device was not provided, the associated device history record was not reviewed.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.Bausch + lomb will continue to monitor for similar occurrences.

Brand Name
ENVISTA ASPIRE TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key23708637
Report Number0001313525-2025-00212
Device Sequence Number10691770
Product Code MJP
UDI-Device Identifier10757770621023
UDI-Public(01)10757770621023
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETA
Device Catalogue NumberETAU125+205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown